Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 202–207 (Mi umn8715)  

Scientific notes and problems

A problem on the maximum ratio of the distance on a surface to the distance in space

V. A. Zalgaller


Full text: PDF file (668 kB)

Bibliographic databases:

Citation: V. A. Zalgaller, “A problem on the maximum ratio of the distance on a surface to the distance in space”, Uspekhi Mat. Nauk, 3:3(25) (1948), 202–207

Citation in format AMSBIB
\Bibitem{Zal48}
\by V.~A.~Zalgaller
\paper A~problem on the maximum ratio of the distance on a~surface to the distance in space
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 202--207
\mathnet{http://mi.mathnet.ru/umn8715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28052}


Linking options:
  • http://mi.mathnet.ru/eng/umn8715
  • http://mi.mathnet.ru/eng/umn/v3/i3/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:258
    Full text:161
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021